# SDR AALA971830

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49167
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb Capsule
- Part number: 658188103
- Condition: Defective
- Location: Inst Panel
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BOS - FLT 1178 - DURING APPROACH TO BOS, WHEN LANDING GEAR EXTENDED, RIGHT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE.  RETRACTED LANDING GEAR AND REPLACED BULBS IN RIGHT MAIN LANDING GEAR ANNUNCIATOR LIGHT CAPSULE.  WHEN LANDING GEAR EXTENDED AGAIN, ONE GREEN LIGHT ILLUMINATED.  AIRCRAFT LANDED BOS WITHOUT INCIDENT.  REPLACED RIGHT MAIN LANDING GEAR ANNUNCIATOR LIGHT CAPSULE AND BULBS.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
